Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 253, NWS Springfield, MO

May 27, 20174 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 7:59 PM CDT for 4 counties in Missouri. It was in force for 61 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 7:59 PM CDT (00:59 UTC)
Expired
May 27, 2017, 9:00 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Oregon County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 185 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:00 PM CDTTSTM WND DMG5 Sw West Plains, MOTREES SNAPPED OR UPROOTED, ALSO HAVE SIGNIFICANT ROOF DAMAGE OF LARGE SHINGLES OFF HOUSE ROOF. VIA INTERNET SUBMITTED MAY 28TH, 4:42PM.
May 27, 8:03 PM CDTTSTM WND DMGMountain View, MOPUBLIC REPORTED LARGE TREE DOWN IN MOUNTAIN GROVE DUE TO WIND JUST AFTER 8PM. RADAR TIME ESTIMATE.
May 27, 8:03 PM CDTTSTM WND DMGMountain View, MOPUBLIC REPORTED LARGE TREE DOWN IN MOUNTAIN VIEW DUE TO WIND JUST AFTER 8PM. RADAR TIME ESTIMATE.
May 27, 8:03 PM CDTTSTM WND DMGWest Plains, MOPICTURES ON SOCIAL MEDIA SHOWED MINOR ROOF DAMAGE TO A BUSINESSES IN DOWNTOWN WEST PLAINS.
May 27, 8:05 PM CDTTSTM WND GST 50Mountain View, MO50 MPH GUST DURING THUNDERSTORM AT MESONET STATION MRWM7, MOUNTAIN VIEW.
May 27, 8:10 PM CDTHAIL 14 Ene West Plains, MOMPING REPORT OF QUARTER SIZE HAIL NORTHEAST OF WEST PLAINS.
May 27, 8:30 PM CDTTSTM WND DMGAlton, MONUMEROUS TREES DOWN IN AND AROUND ALTON. TREES DOWN ON HIGHWAY 19 BETWEEN ALTON AND WINONA. A LARGE QUONSET HUT WAS DAMAGED.
May 27, 8:38 PM CDTHAIL 1Thayer, MOSEVERAL TREES DOWN AND QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 7:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 1.0 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3385 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
2.5
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

930 
WUUS53 KSGF 280059
SVRSGF
MOC091-149-203-215-280200-
/O.NEW.KSGF.SV.W.0253.170528T0059Z-170528T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
759 PM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Shannon County in south central Missouri...
  Howell County in south central Missouri...
  Southeastern Texas County in south central Missouri...
  Oregon County in south central Missouri...

* Until 900 PM CDT

* At 758 PM CDT, severe thunderstorms were located along a line
  extending from 12 miles southwest of Bunker to near Mountain View
  to Bakersfield, moving southeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  West Plains...                    Current River State Park...
  Grand Gulf State Park...          Mountain View...
  Thayer...                         Winona...
  Alton...                          Birch Tree...
  Eminence...                       Summersville...
  South Fork...                     Koshkonong...
  Brandsville...                    Montier...
  Thomasville...                    Lanton...
  Teresita...                       Myrtle...
  Midridge...                       Rover...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CDT for south central
Missouri.

LAT...LON 3708 9122 3683 9123 3682 9111 3650 9113
      3651 9209 3741 9164 3740 9117 3732 9118
      3731 9116 3726 9116 3725 9112 3720 9112
      3720 9109 3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 0058Z 306DEG 47KT 3734 9138 3693 9174 3652 9212 

HAIL...1.00IN
WIND...60MPH
 
$$

Burchfield
3 follow-up statements
444 
WWUS53 KSGF 280136
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
836 PM CDT SAT MAY 27 2017

MOC215-280146-
/O.CAN.KSGF.SV.W.0253.000000T0000Z-170528T0200Z/
Texas MO-
836 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 200 AM CDT for south central
Missouri.

LAT...LON 3708 9122 3683 9123 3682 9111 3650 9113
      3651 9209 3727 9134 3740 9117 3732 9118
      3731 9116 3726 9116 3725 9112 3720 9112
      3720 9109 3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 0136Z 306DEG 47KT 3706 9090 3665 9126 3624 9164 

$$

MOC091-149-203-280200-
/O.CON.KSGF.SV.W.0253.000000T0000Z-170528T0200Z/
Shannon MO-Howell MO-Oregon MO-
836 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN SHANNON...SOUTHEASTERN HOWELL AND OREGON COUNTIES...

At 836 PM CDT, severe thunderstorms were located along a line
extending from Garwood to 8 miles east of Alton to Ballard, moving
southeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
West Plains...                    Grand Gulf State Park...
Thayer...                         Winona...
Alton...                          Birch Tree...
Eminence...                       South Fork...
Koshkonong...                     Brandsville...
Montier...                        Thomasville...
Peace Valley...                   Lanton...
Myrtle...                         Wilderness...
Midridge...                       Couch...
Rover...                          Alley Spring...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CDT for south central
Missouri.

LAT...LON 3708 9122 3683 9123 3682 9111 3650 9113
      3651 9209 3727 9134 3740 9117 3732 9118
      3731 9116 3726 9116 3725 9112 3720 9112
      3720 9109 3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 0136Z 306DEG 47KT 3706 9090 3665 9126 3624 9164 

HAIL...1.00IN
WIND...60MPH
 
$$

Burchfield
573 
WWUS53 KSGF 280146
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
846 PM CDT SAT MAY 27 2017

MOC203-280155-
/O.CAN.KSGF.SV.W.0253.000000T0000Z-170528T0200Z/
Shannon MO-
846 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHANNON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A tornado watch remains in effect until 200 AM CDT for south central
Missouri.

LAT...LON 3651 9209 3686 9150 3689 9124 3683 9122
      3682 9111 3650 9113
TIME...MOT...LOC 0145Z 306DEG 47KT 3699 9079 3659 9115 3618 9153 

$$

MOC091-149-280200-
/O.CON.KSGF.SV.W.0253.000000T0000Z-170528T0200Z/
Howell MO-Oregon MO-
846 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN HOWELL AND OREGON COUNTIES...

At 845 PM CDT, severe thunderstorms were located along a line
extending from near Ellsinore to near Gatewood to near Ash Flat,
moving southeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Emergency management. Quarter size hail and tree damage has 
         occurred in Thayer with these storms.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Grand Gulf State Park...          Thayer...
Alton...                          Koshkonong...
Brandsville...                    Thomasville...
Lanton...                         Myrtle...
Wilderness...                     Couch...
Rover...                          Moody...
Greer...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CDT for south central
Missouri.

LAT...LON 3651 9209 3686 9150 3689 9124 3683 9122
      3682 9111 3650 9113
TIME...MOT...LOC 0145Z 306DEG 47KT 3699 9079 3659 9115 3618 9153 

HAIL...1.00IN
WIND...60MPH
 
$$

Burchfield
311 
WWUS53 KSGF 280156
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
856 PM CDT SAT MAY 27 2017

MOC091-149-280206-
/O.EXP.KSGF.SV.W.0253.000000T0000Z-170528T0200Z/
Howell MO-Oregon MO-
856 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWELL AND OREGON
COUNTIES WILL EXPIRE AT 900 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with these thunderstorms.

A tornado watch remains in effect until 200 AM CDT for south central
Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.

LAT...LON 3651 9209 3686 9150 3689 9124 3683 9122
      3682 9111 3650 9113
TIME...MOT...LOC 0156Z 306DEG 47KT 3692 9066 3652 9102 3611 9140 

$$

Burchfield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:41 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 27, 6:41 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
641 PM CDT Sat May 27 2017

.SHORT TERM...(This evening through Sunday)
Issued at 252 PM CDT Sat May 27 2017

Convection has been ongoing across the area for a couple of hours
now. Surface boundary extends from southern Illinois across
southern Missouri to a surface low over north-central Oklahoma.
The environment is extremely unstable with SBCAPE from our 18z
sounding over 5000 J/kg and 0-6km shear at around 50 kts.  This
initial round is starting to become more linear with outflow
pushing the boundary southward.

The second round looks to be developing both in southeast Kansas
and northeast Oklahoma per SPC discussions. Will need to monitor
this closely as models...such as the HRRR...are tending to keep
the convection tied to the surface boundary. If this were to
materialize...would need to monitor for training of cells and
locally heavy rainfall along this east-west boundary.

Surface front will begin to push through the area during the
morning hours on Sunday. Rain should be out of all but south-
central Missouri by Sunday afternoon.

.LONG TERM...(Sunday Night through Saturday)
Issued at 252 PM CDT Sat May 27 2017

The upper level system then remains across the northern Great
Lakes region through Tuesday before an upper level ridge over the
western states begins to push it eastward. This will keep us in
northwest flow for the first half of the forecast period. Monday
and Tuesday should be dry but conditions will become unsettled
from Wednesday on.

By Thursday...an upper level trough begins to move out of the
desert southwest which will once again increase our rain chances.
Temperatures during the period will be at or slightly above
seasonal normals with highs in the 70s and 80s and lows in the 50s
and 60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 630 PM CDT Sat May 27 2017

Second round of convection currently moving through the
area...mainly affecting KSGF/KJLN at this time but will be
affecting KBBG within the next hour or so. The main front should
start to pass through the area after 08z. The front will bring an
end to the thunderstorms but ceilings should lower to MVFR/IFR for
most the morning hours. Ceilings should begin to lift to VFR
after 18z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, May 27, 4:24 PM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
424 PM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
424 PM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Significant Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Strong to severe storms will continue to impact the Ozarks
  late this afternoon into tonight as very strong instability
  and wind shear remain in place ahead of a surface boundary.

  The potential exists for supercell thunderstorms as storms
  initially begin to develop. If these supercells do form, hail
  up to the size of baseballs, damaging winds, and tornadoes
  will all be possible.

  The storms will eventually become more linear in nature as the
  cold pool develops and will become capable of producing
  widespread damaging wind gusts. Gusts over 75 mph will be
  possible. Tornadoes will also be possible with any portions of
  the line which bow towards the east. This has the potential to
  produce power outages.

  Along with the risk for severe thunderstorms, frequent
  lightning and locally heavy rainfall can be expected. Localized
  flooding of low water crossings will be possible where the
  heavier rainfall occurs. A Flash Flood Watch is in effect
  through 7 AM Sunday. Localized rainfall amounts of up to 4
  inches will be possible if training storms develop.

  Those with outdoor plans tonight are urged to pay close
  attention to the weather and have a plan in place to move to a
  sturdy shelter when severe weather threatens.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  A few lingering strong to severe storms will impact portions of
  south central Missouri Sunday morning before the system moves
  completely through the region. Large hail and damaging winds
  will be the primary concern.

  The next chance of storms comes towards the end of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  the entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Gaede

In the hours before

Local storm report, May 27, 7:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             WALNUT GROVE            37.42N 93.55W
05/27/2017  E1.00 INCH       GREENE             MO   PUBLIC

&&

SR
Local storm report, May 27, 7:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             RACINE                  36.90N 94.53W
05/27/2017  E1.00 INCH       NEWTON             MO   PUBLIC

&&

SR
Local storm report, May 27, 7:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             LOCKWOOD                37.39N 93.95W
05/27/2017  E2.50 INCH       DADE               MO   PUBLIC

            SOCIAL MEDIA PICTURES OF TENNIS BALL SIZE
            HAIL NEAR LOCKWOOD.

&&

MG
Local storm report, May 27, 7:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     GALENA                  36.81N 93.46W
05/27/2017                   STONE              MO   PUBLIC

            TREES DOWN IN GALENA AND CRANE.

&&

SR
Local storm report, May 27, 7:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             4 SW DIAMOND            36.95N 94.37W
05/27/2017  E1.00 INCH       NEWTON             MO   PUBLIC

&&

SR
Local storm report, May 27, 7:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             1 N NEOSHO              36.88N 94.37W
05/27/2017  E1.00 INCH       NEWTON             MO   PUBLIC

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:02 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Webster, Wright43 min
May 27, 7:21 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence39 min
May 27, 7:25 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more5 hr
May 27, 7:28 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Lawrence, McDonald, Newton and 2 more62 min
May 27, 7:28 PM CDTTornado WarningSGFDouglas, Howell32 min
May 27, 7:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas, Wright60 min
May 27, 7:48 PM CDTTornado WarningSGFHowell, Oregon, Shannon27 min
May 27, 8:01 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton30 min
May 27, 8:20 PM CDTFlash Flood WarningSGFBarry, Douglas, McDonald, Ozark, Stone, Taney4 hr
May 27, 8:23 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton, Stone, Taney52 min
May 27, 9:22 PM CDTSevere Thunderstorm WarningSGFBarry, Stone38 min
May 27, 9:34 PM CDTFlash Flood Warning EmergencySGFStone, Taney6 hr
May 27, 9:50 PM CDTSevere Thunderstorm WarningSGFOzark, Taney40 min
May 27, 10:21 PM CDTAreal Flood WarningSGFBarry, Christian, Greene, McDonald, Stone, Taney12 hr
May 27, 11:49 PM CDTSevere Thunderstorm WarningSGFJasper, Newton56 min
May 28, 12:04 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon12 hr
May 28, 12:39 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence, Newton51 min
May 28, 8:12 AM CDTRiver Flood WarningSGFCedar35 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.